# SDR P5CA2017012700050

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: 77328915
- Part serial: 960316
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE HPC BIT UNIT CANNOT CHANGE WHEN PERFORMING A PNEUMATIC SYSTEM HEALTH CHECK IAW AMM 36-11-08-004-006-007 REV 120.  REMOVED THE NR 2 ENGINE HPC AND REPAIRED IAW AMM 36-11-08-404-014-007 REV 120.  LEAK CHECKED GOOD.
